ApoHealth Paracetamol Plus Caffeine Tab X 20

SKU:
11002554
See other products by: ApoHealth
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 220.34ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Our Price $3.95
Availability: In stock
Accepted payment methods

ApoHealth Paracetamol Plus Caffeine Tab X 20

ApoHealth Paracetamol PLUS Caffeine is used for effective temporary pain relief

AUST R 257633

You can buy ApoHealth Paracetamol Plus Caffeine Tab X 20 online in Australia from Pharmacy Online

Paracetamol 500 mg
Caffeine 65 mg

Do not use ApoHealth Paracetamol Plus Caffeine:

  • For more than 48 hours for children aged 12-17 except on medical advice.
  • If using other medicines containing paracetamol or caffeine unless advised to do so by a doctor or pharmacist.
  • If any of the deals on this package are broken.
  • For children below the age of 12

Limit the use of caffeine-containing product (including tea and coffee) when taking these tablets. One dose of APOHEALTH Paracetamol PLUS Caffeine contains 130 mg of caffeine - this is about the caffeine content of two cups of instant coffee. Caffeine may cause lessness if it is taken up to several hours before going to bed.

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.65ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;